Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hyperbolic integrodifferential equations


Author: Paul L. Davis
Journal: Proc. Amer. Math. Soc. 47 (1975), 155-160
DOI: https://doi.org/10.1090/S0002-9939-1975-0352718-2
MathSciNet review: 0352718
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Hyperbolic integrodifferential equations are defined and conditions sufficient for hyperbolicity are given. The theory includes that of constant coefficient hyperbolic partial differential equations. Other examples are given.


References [Enhancements On Off] (What's this?)

  • [1] G. Doetsch, Theorie und Anwendung der Laplace-Transformation, Springer-Verlag, Berlin, 1937; Dover, New York, 1943. MR 5, 119. MR 0009225 (5:119f)
  • [2] I. M. Gel'fand and G. E. Šilov, Generalized functions. Vol. 2: Spaces of fundamental functions, Fizmatgiz, Moscow, 1958; English transl., Academic Press, New York, 1968. MR 21 #5l42a; 37 #5693.
  • [3] M. E. Gurtin and E. Sternberg, On the linear theory of viscoelasticity, Arch. Rational Mech. Anal. 11 (1962), 291-356. MR 26 #4565. MR 0147047 (26:4565)
  • [4] R. Hersh, How to classify differential polynomials, Amer. Math. Monthly 80 (1973), 641-654. MR 0316875 (47:5423)
  • [5] L. Hörmander, Linear partial differential operators, Die Grundlehren der Math. Wissenschaften, Band 116, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #4221.
  • [6] W. R. LePage, Complex variables and the Laplace transform for engineers, Internat. Ser. in Pure and Appl. Math., McGraw-Hill, New York, 1961. MR 22 #8293. MR 0117514 (22:8293)
  • [7] V. Volterra, Les fonctions de lignes, Gauthier-Villars, Paris, 1913.


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0352718-2
Keywords: Hyperbolic, integrodifferential equation, signal speed
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society